# SDR HEEA0011343

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3210 · Main Landing Gear
- Part: Strap Assy
- Part number: 214031839101
- Condition: Defective
- Location: Mlg Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIP ASSY MISSING RUBBER.
